# SDR DLL10960497

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- Engine: Rroyce RB21122B02
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: VB3503
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED - GAUGE SHOWED LOW OIL QUANTITY.  ENGINE NR 1 SHUT DOWN IAW POM AND EMERG PROCEDURES ON FINAL APPROACH.  N3 WENT TO ZERO.  FOUND EVIDENCE OF LEAKING AT MASTER CHIP DETECTOR HOUSING.  REPLACED FINE SCAVANGE FILTER.  REMOVED DETECTOR AND HOUSING.  REPLACED DETECTOR ASSY.  SERVICED ENGINE OIL.  RAN ENG AT T.O. PER PFHB.  NO LEAKS FOUND.
